# SDR FDEA202202100651

- Difficulty date: February 10, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: A5A7082503
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK- SEAT TRACK AT STA  1501 - 5-11 AND THE 10LBL HAS 4 LOCATIONS WITH   EXFOLIATING CORROSION.  REPLACED DAMAGED SEAT TRACK, FROM STATION 1510 - (5-113), LBL8 REF. SRM 51-31-01   VOL. 2, SR10-53-002 DWG, SRM 53-00-52-2R FIG 201 REPAIR 1 SHEET   1.
